# SDR 99ZZZX389

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 6710 · Main Rotor Control
- Part: Hydraulic Pack
- Part number: 10545028
- Condition: Malfunctioned
- Location: Cyclic
- Part time: 3,894 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC CONTROL WOULD NOT MOVE PAST CENTER WHEN PILOT ATTEMPTED TO MOVE THE CYCLIC CONTROL TO THE LEFT AFTER MAKING A RIGHT INPUT.  NO MECHANICAL ANOMALIES COULD BE FOUND.  HYDRAULIC PACK WAS CHANGED.  REF: BO-105 IPC, FIGURE 424, ITEM 30.
